# SDR REXA2012122001745

- Difficulty date: December 16, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 25,814 hours, 22,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD GOUGED AT WL 100 AT RBL 46, WL 103 AT RBL 17, RBL 27, RBL 35, LBL 28, AND LBL 18.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
